# SDR UPS204470

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 334
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON THE UPPER NOSE CHORD AT STATION 334 AND 335 AND LBL 14.5.  MAINTENANCE REPLACED THE CHORD IAW SRM 51-10-2, 51-10-6, 51-30-2. 53-10-1 AND MM 51-20-4.
